Metric properties of Baumslag-Solitar groups

Publication Type:
Journal Article
International Journal of Algebra and Computation, 2015, 25 (5), pp. 799 - 811
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
1402.3859.pdfAccepted Manuscript Version158.22 kB
Adobe PDF
© 2015 World Scientific Publishing Company. We compute estimates for the word metric of Baumslag-Solitar groups in terms of the Britton's lemma normal form. As a corollary, we find lower bounds for the growth rate for the groups BS(p, q) with 1 < p ≤ q.
Please use this identifier to cite or link to this item: